American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] A. M. Budylin. Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. St. Petersburg Math. J. 25 (2014) 205-222.
Abstract, references, and article information   
View Article: PDF

[2] Irina Mitrea, Katharine Ott and Eric Stachura. Spectral properties of the reflection operator in two dimensions. Contemporary Mathematics 581 (2012) 199-215.
Book volume table of contents   
View Article: PDF

[3] Yutian Lei and Chao Ma. Radial symmetry and decay rates of positive solutions of a Wolff type integral system. Proc. Amer. Math. Soc. 140 (2012) 541-551. MR 2846322.
Abstract, references, and article information   
View Article: PDF

[4] Dongyan Li and Ran Zhuo. An integral equation on half space. Proc. Amer. Math. Soc. 138 (2010) 2779-2791. MR 2644892.
Abstract, references, and article information   
View Article: PDF

[5] R. S. Yulmukhametov. Spectral synthesis in the kernel of a convolution operator on weighted spaces. St. Petersburg Math. J. 21 (2010) 353-363. MR 2553049.
Abstract, references, and article information   
View Article: PDF

[6] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ismet Özdemir and Ö. Faruk Temizer. The boundaries of the solutions of the linear Volterra integral equations with convolution kernel. Math. Comp. 75 (2006) 1175-1199. MR 2219024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chao Jin and Congming Li. Symmetry of solutions to some systems of integral equations. Proc. Amer. Math. Soc. 134 (2006) 1661-1670. MR 2204277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. C. Krivosheev and S. N. Gantsev. Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb{C}$. St. Petersburg Math. J. 15 (2004) 847-865. MR 2044631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Cho-Ho Chu, Titus Hilberdink and John Howroyd. A matrix-valued Choquet--Deny theorem. Proc. Amer. Math. Soc. 129 (2001) 229-235. MR 1784024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hermann Brunner, Arvet Pedas and Gennadi Vainikko. The piecewise polynomial collocation method for nonlinear weakly singular Volterra equations. Math. Comp. 68 (1999) 1079-1095. MR 1642797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Saranen and G. Vainikko. Fast solvers of integral and pseudodifferential equations on closed curves. Math. Comp. 67 (1998) 1473-1491. MR 1489973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. Malcolm Brown and Mourad E. H. Ismail. A right inverse of the Askey-Wilson operator . Proc. Amer. Math. Soc. 123 (1995) 2071-2079. MR 1273478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. P. B. Eggermont and Ch. Lubich. Operational quadrature methods for Wiener-Hopf integral equations . Math. Comp. 60 (1993) 699-718. MR 1160274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raouf Doss. Two generalizations of Titchmarsh's convolution theorem . Proc. Amer. Math. Soc. 108 (1990) 893-897. MR 1004416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raouf Doss. An elementary proof of Titchmarsh's convolution theorem . Proc. Amer. Math. Soc. 104 (1988) 181-184. MR 958063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John R. Hatcher. A nonlinear boundary problem . Proc. Amer. Math. Soc. 95 (1985) 441-448. MR 806084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Shambayati and Z. Zielezny. Convolution equations in spaces of distributions with one-sided bounded support . Trans. Amer. Math. Soc. 289 (1985) 707-713. MR 784010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. I. Fabrikant, T. S. Sankar and M. N. S. Swamy. On the generalized potential problem for a surface of revolution . Proc. Amer. Math. Soc. 90 (1984) 47-56. MR 722414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul S. Muhly and Jean N. Renault. $C\sp{\ast} $-algebras of multivariable Wiener-Hopf operators . Trans. Amer. Math. Soc. 274 (1982) 1-44. MR 670916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. S. Jordan, W. R. Madych and R. L. Wheeler. Linear convolution integral equations with asymptotically almost periodic solutions . Proc. Amer. Math. Soc. 78 (1980) 337-341. MR 553371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gustaf Gripenberg. A Volterra equation with nonintegrable resolvent . Proc. Amer. Math. Soc. 73 (1979) 57-60. MR 512058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] I. Gohberg, L. Lerer and L. Rodman. Factorization indices for matrix polynomials. Bull. Amer. Math. Soc. 84 (1978) 275-277. MR 0466179.
Abstract, references, and article information   
View Article: PDF

[24] J. M. Bownds. Corrigendum: ``On solving weakly singular Volterra equations of the first kind with Galerkin approximations'' (Math. Comp. {\bf 30} (1976), no. 136, 747--757) . Math. Comp. 31 (1977) 808. MR 0438748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John M. Bownds. On solving weakly singular Volterra equations of the first kind with Galerkin approximations . Math. Comp. 30 (1976) 747-757. MR 0438747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Sznajder and Z. Zieleźny. Solvability of convolution equations in $\mathcal{K}'_1$ . Proc. Amer. Math. Soc. 57 (1976) 103-106. MR 0410367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] K. Michael Day. Measures associated with Toeplitz matrices generated by the Laurent expansion of rational functions . Trans. Amer. Math. Soc. 209 (1975) 175-183. MR 0383018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. Michael Day. Toeplitz matrices generated by the Laurent series expansion of an arbitrary rational function . Trans. Amer. Math. Soc. 206 (1975) 224-245. MR 0379803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John S. Lew. Erratum: ``On linear Volterra integral equations of convolution type'' (Proc. Amer. Math. Soc. {\bf 35} (1972), 450--456) . Proc. Amer. Math. Soc. 43 (1974) 490. MR 0336256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. K. Juberg. The spectra for operators of a basic collection. Bull. Amer. Math. Soc. 79 (1973) 821-824. MR 0326496.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 31 found      Go to page: 1 2